# SDR IPXA2019090646414

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 58,630 hours, 19,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMER LITE CONTROL PANEL DISARMED LIGHT WILL NOT SNAP INTO LOCKED POSITIONREF MM 33 51 08. INSTALLED SERVICES ABLE PANEL ASSY OPS CHECK GOOD SN ON 000050 EFF 31 12 11 51 A.
